Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Exponential growth and an asymptotic formula for the ranks of homotopy groups of a finite 1-connected complex

Abstract :

Let X be an n-dimensional, finite, simply connected CW complex and set αX = lim supi (log rank πi (X))/i. We prove that either rank πi (X) = 0 , i > 2n , or else that 0 < αX < ∞ and that for any ε > 0 there is a K = K(ε) such that k+n e(αX-ε)k ≤ k+nΣ rank πi (X) e(αx+ε)k, for all k ≥ K. i=k+2 In particular, this sum grows exponentially in k.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03031599
Contributeur : Okina Université d'Angers <>
Soumis le : lundi 30 novembre 2020 - 15:20:41
Dernière modification le : mardi 1 décembre 2020 - 03:25:54

Lien texte intégral

Identifiants

Collections

Citation

Yves Felix, Steve Halperin, Jean-Claude Thomas. Exponential growth and an asymptotic formula for the ranks of homotopy groups of a finite 1-connected complex. Annals of Mathematics, Princeton University, Department of Mathematics, 2009, 170 (1), pp.443 - 464. ⟨10.4007/annals.2009.170.443⟩. ⟨hal-03031599⟩

Partager

Métriques

Consultations de la notice

5